MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX TRIPLE NEEDLE TIPPED CYTOLOGY BRUSH; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

COVIDIEN LP - SUPERDIMENSION INC SUPERTRAX TRIPLE NEEDLE TIPPED CYTOLOGY BRUSH; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number AKI00100-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number was not provided.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
Patient was in recovery after a superdimension enb procedure when a pneumothorax was identified.Unable to determine what caused the pneumothorax.A chest tube was placed.The patient was hospitalized and discharged on (b)(6) 2017.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERTRAX TRIPLE NEEDLE TIPPED CYTOLOGY BRUSH
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6671227
Report Number3004962788-2017-05066
Device Sequence Number19082444
Product Code BTG
UDI-Device Identifier10884521200463
UDI-Public10884521200463
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAKI00100-01
Device Catalogue NumberAKI00100-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer06/08/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR